# SDR COEA2009040604912

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 33,254 hours, 39,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201202
- Condition: Canning
- Location: Zone 100
- Part time: 33,254 hours, 39,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE JUST AFT OF LT NOSE JACKING POINT IS OIL CANNED. APPLIED SRM REPAIR CONSISTING OF THE FABRICATION AND INSTALLATION OF AN INTERCOSTAL ACROSS THE AFFECTED SKIN AREA.
